MathSciNet Relay Station
MathSciNet bibliographic data
MR1828611 (2002a:37037) 37D20 (37C10 37C75)
Moriyasu, Kazumine; Sakai, Kazuhiro; Sumi, Naoya Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001), no. 8, 3391–3408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement